# SDR 6CBA2019050719186

- Difficulty date: May 1, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N493AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1493
- Aircraft time: 4,218 hours, 3,945 cycles
- Engine: Pwc PT6A67P
- Engine time: 4,218 hours, 3,945 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 9633011006
- Part serial: UNKNOWN
- Condition: Defective
- Location: Zone 100
- Component: Valve, Pilats
- Component part number: 5212212200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACS LOW INFLOW (AIR CONDITIONING SYSTEM)
